Translator Disclaimer
1 July 2008 Wing Polymorphism in Parthenicus grex Van Duzee and Other Species of Parthenicus (Hemiptera: Heteroptera: Miridae)
John D. Lattin
Author Affiliations +
No abstract for this paper is available.
John D. Lattin "Wing Polymorphism in Parthenicus grex Van Duzee and Other Species of Parthenicus (Hemiptera: Heteroptera: Miridae)," Proceedings of the Entomological Society of Washington 110(3), 814-816, (1 July 2008). https://doi.org/10.4289/07-110.1
Published: 1 July 2008
JOURNAL ARTICLE
3 PAGES


Share
SHARE
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top